Hmm my friends husband snorted a nausea pill, and his nose bled, he had a seizure in his sleep..and died.
am i in the twilight zone? I have lost a few friends to snorting....cocaine and oxycontin. the oxy to me is sad....because this drug does help people. but it's the few people that abuse it.....snort it and what not. those people put themselves at so much risk for death, heart attack, etc. just by abusing a drug that is meant to help people.
and here you are, doing the same thing with a pill that works wonders for people who take it normally. please, don't ruin it for all of us. i'm sure oxy will be outlawed soon, because of how people abuse it. don't be part of the problem.....abusing phen, and letting other people know how you do it, will only put the government in a position to outlaw it.
I hope you are taking it normally, or not taking it at all
As a nurse I can tell you this is very dangerous and not ok! As someone who suffers from her own addictions (recovering alcoholic) you need professional help where u can learn to deal with your issues before you attempt to lose weight.
Finally...doing it for me!!!!!
I can't believe that so much energy has been devoted to this post when there are people here that need real support losing weight to get healthy and don't even get 3 replies. This has received more replies and inquiries then posts from people that really need support and advice.]
This is not an addiction site! It's people like this that will take any legal prescription and abuse it. My God, sudafed you now have to ask for it and sign papers to take an OTC due to people that found a way to even abuse this.
I could go in to so much medical detail about "snorting" and it's effects on the body and weather or not this pill can even be absorbed through the "junkies" pathways of the nose, under the tongue, vagina and rectum or better yet free basting due to the molecular structure.
This is one of the reasons I stopped really coming here and participating. Thank the people like this that abuse prescriptions as to why people that are obese (a BMI of >30) can't get the help they need. Now do you really need to ask why Doctors refuses to write a script for this? Here's your answer.
To the first poster on this site...Hon, go to your local corner and pick up some Meth/coke. I'm sure you will get the results your looking for then you can use it or place it anywhere you want.
Start - 9/22/08 224
I gave up and now I have gained about 10 pounds! I am back and ready to kick myself inot gear for good! I REFUSE to allow that 10 turn into 80! It's about being healthy, not skinny!
Yes this thread is from a lonnnngggg time ago and I am not usually on for resurrecting old threads but I think the title surprised A LOT of people. I don't see a problem posting. I post all over the board A LOT (especially lately). Just because you commented on this post does not mean you're not being supportive else where on the board.
This post is slightly shocking and I see why people want to comment - it's crazy.
WOW!!!! To be honest I look at Phen as a medication ** by my doctor for a health issue. The thought of snorting it has never ever crossed my mind. I feel that when a ** is given to you by your doctor you should follow directions given by your doctor or the instructions on the bottle. Doing anything else is very putting your life in danger.
This is from 2007, what did smash666 type in the search to find this?
The first poster only has one post, this one so it was just someone stirring up junk!!
Kinda good info for those who may ever think about it though, don't do it.
I wonder how all those 2007 phensters are doing today, I wish some of the older people from years ago would stop in once in awhile with an update. I would be good to know if they kept it off and so on.
I have to say i purposely looked up this thread, why because sadly poeple do this, a friend of mine asked me last night if she could snort her phen i looked at her like she lost her mind i was like r u serious. She said yea im looking to get a buzz not loose weight she said someone gave her 2 of them. It made me mad and I told her i dont think it would be a good idea and that it would probably do harm to her, her reply ws I snort almost everything i take :/ i havent spoken to her today but i wanted to look up what it would do to you so I can tell her what would happen if she does this. I would think it would be quite painful for starters, I have never put anyhting up my nose i cant even take nasal spray without it going into my brain and making me tear and it goes down my throat etc and i mean really whats the point. But all joking and making fun of this poor girl aside, does anyone know the side affects or consequences that this causes people do need to know that this is dangerous and those of us some come to to ask about it can give them real valuable information.
Starting weight 501pounds
189lbs current weight- 140 goal weight!
I dont count on phen to take my weight off, i count on me to be disciplined enough to work out and make the right food choices. Nothing is magic weight loss requires a healthy lifestyle and until a commitment is made to that you will always remain on a yoyo destined for failure.
I can do ALL things through Jesus Christ who strengthens me. Phil 4:13
Started Phen on 10/18/11 @ 274.8lbs (HW)
By Oct 31st I want to be at 259.8 (with a total loss of 15lbs). Did not meet goal, but will keep trying.
By Thanksgiving (Nov 24th) I want to be at 240lbs (total loss of 34lbs)
By Christmas I want to be at 225lbs (total loss of 49lbs).
I registered just to say I've never seen so many people be so rude with such little provocation. Evidently they didn't read or don't remember the rules for posting. Most were hateful, some vulgar and only a couple followed the rules. Kudos to those who know how to express themselves without being vindictive. Usually, such behavior is attributed to low self esteem. This is a forum and you did ask for feedback. Keep looking for whatever you wanted when you posted if you didn't get it here. Honestly, I believe these folks just got caught up in the mob mentality. They're probably not as crass as they appear on here.
You are a dumb ***, all I can say!
Oh, excuse me I forgot to mention people who express themselves using cuss words usually have a low vocabulary which is a sure sign of a lack of education.
I absolutely CANNOT BELIEVE what i just read. So, in 2007, this girl who started this post came to her fellow board members with a QUESTION ABOUT HER USAGE OF PHENTERMINE. And I have to say, I'm SICK to read everyone's responses!! I think there was maybe two, ALMOST DECENT responses, even tho they still managed to call the poor girl "idiot". And to think people accused her of (gasp!!) NOT wanting to lose weight!? If you READ her post, she was SO DESPERATE TO LOSE WEIGHT SHE COULDNT BEAR TO WEIGH HERSELF. I'm ashamed to be a part of this forum!! I want to know what happened to the author of this post!? Thus is a VERY real problem and NOTHING to wag your finger at, shame, blame or make someone feel less of a human than YOU. I DOUBT ANY OF YOU ARE PERFECT!!!!
Johnnybananas- i was so angry by the end of this post that I missed YOUR post. Thank you for this!!! Thank god there's decent people around.